# SDR HNAA2024101400966

- Difficulty date: September 5, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Cup
- Condition: Corroded
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2039 TOILET WAST CUP CORRODED.  REPAIRED IAW EO1-53-24-0585
